# SDR HNAA2023072800257

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,638 hours, 48,236 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL #1 ENG OIL PSI PASSED THROUGH 120PSI.   REF RR FIM 79-37-00-810-805 GRND RAN ENG 1 REF 71-00-00-810-804 RESULTS ACCEPTABLE PER FIG 201 A/C OK FOR SERVICE
